MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 2 DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 2 DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S702
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and is undergoing laboratory analysis.This report will be updated when analysis is complete.
 
Event or Problem Description
It was reported that this boxed device was interrogated as part of china's customs process for receiving medical devices.Upon interrogation, the device was found to be in safety core status.An error screen was submitted to technical services for review and it was determined a memory error had occurred.The device was returned for analysis.
 
Additional Manufacturer Narrative
The device was returned and is undergoing laboratory analysis.This report will be updated when analysis is complete.Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the device was performed.The device was confirmed to be in safety mode.Review of stored memory found that the device had experienced several faults related to corrupted data within the device memory.The device was reset back to primary operation and was exposed to cooler temperatures.This caused the device to revert to safety mode operation, due to the same faults.The device case was removed so the internal components could be inspected and tested.The digital ic (integrated circuit) was removed from the circuit board and inserted onto a new circuit board and connected to the device.The device was again reset back to primary operation and was exposed to cooler temperatures.Again, the device reverted to safety mode with the same faults observed.Laboratory analysis determined the device reverted to safety mode operation due to a failed component within the digital ic.The cause of the component failure could not be determined.
 
Event or Problem Description

Brand Name
ALTRUA 2 DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8584577
Report Number2124215-2019-09025
Device Sequence Number14208197
Product Code LWP
UDI-Device Identifier00802526559341
UDI-Public00802526559341
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/19/2020
Device Model NumberS702
Device Catalogue NumberS702
Device Lot Number704994
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2019
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer08/15/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date09/26/2019
Patient Sequence Number1